I am having a lot of nausea and headaches that don't seem to go away. I also feel like it's really hard to focus on one thing right now mentally and I am so so tired. Will these symptoms go away soon or do I need to quit this medication before it gets any worse?
Wolf; no this is all normal the side effects when you start everyone is different but can last from 7 to 14 days, then they well get better and the medication should start to lesson with the side effect and slowly you should start to feel right. Make sure you try to take it at about the same time each day and if all goes well you need to stay on this for 6 to 8 weeks while feeling better as you go. It's just the first couple of weeks that most people feel the worse. Best of luck to you and with luck you should start to feel better any time now.chuck1957
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2013 • 1 answer
Posted 2 May 2015 • 4 answers
Posted 26 May 2016 • 2 answers
Posted 21 Mar 2017 • 2 answers
Posted 15 Nov 2017 • 3 answers